# SDR QMLA2010071910039

- Difficulty date: July 19, 2010
- Submitted: July 20, 2010
- Operation: Air carrier
- Aircraft: N163BK
- Make and model: Bolkms BK117A4
- Aircraft serial: 7063
- Aircraft time: 10,108 hours, 47,586 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Part number: 1176625502
- Condition: Cracked
- Location: Engine Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FIREWALL AFT MOUNTING HOLE.
